Overdose of dolutegravir in combination with tenofovir disaproxil fumarate/emtricitabine in suicide attempt in a 21-year old patient

4Citations
Citations of this article
13Readers
Mendeley users who have this article in their library.

Abstract

A 21 year old MSM patient with newly diagnosed HIV infection was hospitalized in our department after ingestion of an overdose of his antiretroviral therapy (ART) comprising dolutegravir (DTG - Tivicay®) and tenofovir disaproxil fumarate/emtricitabine (Truvada®) in suicidal intention. On admission, the patient did not show any clinical signs of intoxication and laboratory findings were unremarkable. After 6 hours of intensive care monitoring, the patient was referred to a psychiatric clinic. 5 days after the day of intoxication, serum creatinine levels increased to high normal values (1.2 mg/dl). However, levels never exceeded the upper threshold. 8 and 12 weeks later, serum creatinine normalized to levels measured prior to the intoxication. No other adverse events occurred, and the patient does not suffer from permanent impairments.

Cite

CITATION STYLE

APA

Lee, M., Eyer, F., Felgenhauer, N., Klinker, H. H. F., & Spinner, C. D. (2015). Overdose of dolutegravir in combination with tenofovir disaproxil fumarate/emtricitabine in suicide attempt in a 21-year old patient. AIDS Research and Therapy, 12(1). https://doi.org/10.1186/s12981-015-0054-y

Register to see more suggestions

Mendeley helps you to discover research relevant for your work.

Already have an account?

Save time finding and organizing research with Mendeley

Sign up for free